I'm starting to think I may need a new doctor. I have never been skinny or anything like that, but in 09 I weight 175 and was fit, running 3 miles a day; my stomach was shrinking, and I had a lot of energy. Then life happened, and I stop going, I gained 10 lbs which I wasn't upset about, figured it would happen. Maintained that until 2012. In August I decided to get an Copper IUD, and in 3 days of having it, I spiked up to 195 and felt absolutely horrible.
Mind you my ENTIRE life, I have always felt this way, felt tired or sluggish, always tried at a certain time frame. Could never wake up refreshed. Needless to say my body tries to reject anything that goes into it, anything foreign makes me ill.
I had originally been told by the doctors in '09 that I had to lose weight because at 20-21, I was already having back problems and weight 211 standing at 5' 7". And it was so easy to lose the weight, I lost it in several months and then started hitting the gym.
I went to ask the doctor for something to help me lose weight, and was prescribed Adipex-P; I took an entire month of it, and only lost 7 lbs. It was supposed to give me energy and help me work out better, and it did the absolute.
The doctor had tested my TSH at this point 3 times and they had come back on the high side, but she said they were still normal 4.2. She put me on a generic thyroid medication and said i would feel a difference after about 2 weeks.
I FEEL WORSE NOW THAN BEFORE!!!! And I still have another month to go before I get retested.
I refuse to stay this way at 197. Absolutely refuse too. If I have to have surgery because my doctor ignored the signs, I will. I am absolutely miserable.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.